# SDR HNAA2021011400015

- Difficulty date: January 4, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,724 hours, 36,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CRACKED AROUND 6 FASTENERS ON FR 77 BETWEEN STR 4L-7L.  CUTOUT TWO DAMAGED AREAS ON EXTERNAL SKIN ON FRAME 77, IAW EMB 145 SRM 53-32-01.  INSTALLED 2 BUSHINGS ON EXTERNAL SKIN ON FRAME 77 BETWEEN STRINGERS 5L-7L, IAW EMB 145 SRM 53-32-01, ETD2020-145-035446A AND PIEDMONT EO1-53-20-0455 REV A.
